MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA28-70/I16-30
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated with the afx abdominal aortic aneurysm stent on (b)(6) 2014.Approximately four (4) years post initial procedure, the patient presented with an expanding aneurysm on (b)(6) 2018.Endologix became aware of the reported adverse event on (b)(6) 2018.The physician elected to treat the patient by relining with a gore (non-endologix) device.The patient tolerated the secondary procedure well.
 
Additional Manufacturer Narrative
A clinical evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging; requests were made and an inadequate response was received.As such, event determination, off-label conditions, related patient harms, and patient disposition could not be independently assessed.The manufacturing lot review confirmed all devices met specifications prior to release.These types of events will be monitored and trended as part of the quality system.Conclusion code - remove 11.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7792240
Report Number2031527-2018-00666
Device Sequence Number1510544
Product Code MIH
UDI-Device Identifier00818009010117
UDI-Public(01)00818009010117(17)170708
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2017
Device Model NumberBA28-70/I16-30
Device Lot Number1262200-030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/01/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date08/16/2018
Supplement Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-VELA INFRARENAL-LOT 1249731-029; AFX-VELA SUPRARENAL-LOT 1239398-008; AFX-VELA SUPRARENAL-LOT 1264649-024; AFX-VELA INFRARENAL-LOT 1249731-029; AFX-VELA SUPRARENAL-LOT 1239398-008; AFX-VELA SUPRARENAL-LOT 1264649-024
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR